# SDR SWAA2014040726909

- Difficulty date: March 4, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N956AT
- Make and model: Boeing 717-200
- Aircraft serial: 55018
- Aircraft time: 38,122 hours, 25,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESS BULKHEAD FWD FACE BULKHEAD SKIN CORRODED AT FS 1053, BETWEEN LONGERON 30R TO LONGERON 29R.  REPAIRED SKIN IAW SRM.
